# SDR IPXA2M75729

- Difficulty date: September 18, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 71,168 hours, 10,529 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA7181509
- Condition: Cracked
- Location: Bs 1631 L12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LONGERON 12R SPLICE FITTING CRACKED AT BS 1631.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT L12R SPLICE FITTING AT STA 1631 IAW EA 011-5310-01-A4280 REV IR AND EO MD11-5310- 48696-A.
